Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 155, NWS Albany, NY

August 18, 2019Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 18, 2019, 4:50 PM EDT for Dutchess County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2019, 4:50 PM EDT (20:50 UTC)
Expired
Aug 18, 2019, 5:30 PM EDT
In force
40 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dutchess County, NY

The radar

The Albany radar (KENX), 95 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:45 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 18, 3:45 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
345 PM EDT Sun Aug 18 2019

.SYNOPSIS...
A warm and humid air mass will continue to impact the region
into tonight with another upper level disturbance bringing
late afternoon and evening showers and thunderstorms. The heat
and humidity will become oppressive on Monday with still the
threat of afternoon thunderstorms. Cooler and drier weather
will not arrive until Wednesday night into Thursday when a cold
front moves through eastern New York and western New England.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated at 115 pm. Low clouds have finally burned off in the
Hudson Valley and all of eastern NY and western New England are
getting lots of heating early this afternoon with sunny skies.
SPC meso- analysis is currently indicating MLCAPE values rising
to 500 to 1000 J/kg and will likely rise to 1000 to 2000 J/kg by
late afternoon. Deep layer shear ranges from 25 to 35 kts which
is sufficient for some organized convection later today. Storms
are developing over northwester Pa ahead of a shortwave
approaching the area from the lower Great Lakes area. CAMs are
in good agreement that convection will develop over central NY
through mid-afternoon, then reach eastern NY and western New
England late this afternoon through the middle of this evening.
CAPE/shear combinations will be large enough for a few severe
storms, and SPC currently has the area in a marginal risk for
severe storms.

Marginal Risk for severe thunderstorms across eastern NY and
western New England this afternoon into tonight.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
Scattered showers and thunderstorms will be moving across the
area this evening with a few severe storms likely containing
large hail, damaging winds and torrential downpours. After the
storms wind down late this evening, continued ample moisture and
weak low- level flow will lead to lots of low cloud and fog
development especially in the valleys. Temperatures will not
fall much below 70 in many areas with the very moist air mass in
place.

On Monday, another round of storms will be possible. A mid-
level short wave will approach once again from the west, however
the 500 mb heights will actually be rising a bit during the day
so the mid- level short- wave energy will not be as strong as
the past few days. However with the dew points up into the lower
and even mid 70s during the day MLCAPE values will likely be
well over 2000 J/kg once again and the mid- level flow will be
moderately strong from the west with deep layer shear 30 to 35
kts. This could set the stage for another severe thunderstorm
risk during the afternoon Monday. With temperatures in the
valleys near 90 and dew points in the lower to mid 70s we have
issued a heat advisory for the Hudson Valley up to the Capital
District during the afternoon for heat advisories up to 95 to
100 degrees.

The main mid-level trough axis will remain west of our area on
Tuesday, setting the stage for the chance for yet another short
wave approaching the area from the west. The atmosphere will
not be quite as moist on Tuesday as today and Monday, but a few
storms will remain possible. Overall, Tuesday appears to be the
least active of the next few days, as another short wave and
associated cold front will approach the area on Wednesday. The
models appear to be in pretty good agreement on a significant
cold frontal passage on Wednesday which could certainly set the
stage for another round of significant thundertorms with severe
potential. This front appears to be strong enough to actually
change the air mass hopefully setting the stage for a more
settled late week period.

&&

.LONG TERM /Thursday THROUGH Sunday/...
An upper level low pressure system and a surface cold front
will continue to move across the N Northeast on Thursday. This
will usher in cooler and a less humid airmass into the
Northeast.

Thursday...There will be the threat of some showers early in the day
with wrap around moisture from the uper level low pressure system.
Temperatures on Thursday will be in the 70s from the Greater Capital
Region northward and around 80 across the mid hudson valley.

By Thursday night into Friday...drying will take place as the upper
level low pressure system moves out of the region and is replaced by
an area of high pressure.  As the high pressure builds into the
region, our flow will shift to the north/northwest bringing cooler
temperatures to the region.  Thursday nights lows will generally be
in the 50s across the region.  On Friday...high temperatures will be
in the upper 60s across the Adirondacks to the low to mid 70s across
much of the region.

Saturday into Sunday will remain quiet with high pressure.
Temperatures will still remain cool early Saturday and start to inch
closer to normal by Sunday.  Saturdays highs will be in the mid to
upper 70s.  By Sunday....high temperatures will be in the upper 70s
to lower 80s.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 130 PM fog and low clouds took some time to erode, but
have finally dissipated. Latest radar showing a complex of
storms over central PA and southeastern NY.

Current models are anticipating line of showers and
thunderstorms moving through the area between 19z-03Z. Ceilings
and vsibilities may be reduced to IFR during thunderstorms this
evening. Any storm could produce strong winds, heavy rain and
hail. With the potential of showers and thunderstorms this
evening, there will be the potential for fog and low level
clouds overnight. Will mention IFR ceilings and vsibilities
after 08Z with the potential for BR/FG.

Winds will shift to the southwest around 5-10kts this afternoon
and evening. Winds will be calm to light and variable
overnight.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
A warm and humid air mass will continue to impact the region
into tonight with another upper level disturbance bringing late
afternoon and evening showers and thunderstorms. The heat and
humidity will become oppressive on Monday with still the threat
of a shower or thunderstorm. A weak cold front will move through
Tuesday with the best chance of showers or isolated
thunderstorms from the Mohawk Valley southward.

The RH values will lower to 50 to 65 percent this afternoon and
Monday afternoon. The maximum RH values will be close to 100
percent with fog and dew formation Monday morning.

The winds will be south to southwest around 5 to 10 mph today
into tonight. The winds will be southerly at 5 to 10 mph on
Monday.

&&

.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days.

With thunderstorms in the forecast this evening into Monday
night and also on Wednesday, there is the threat of isolated
flash flooding across the region. The threat for locally heavy
downpours is possible, as humidity levels and dew points remain
high, and with thunderstorms possibly repeatedly moving over the
same area.

Any thunderstorm will be capable of producing flooding of
urban, low lying or poor drainage areas. Some temporary elevated
flows may be briefly possible from thunderstorms on brooks,
streams, creeks and other small bodies of water.

Drier and cooler weather may return by Thursday when a cold
front sweeps through the region.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory from 11 AM to 8 PM EDT Monday for NYZ049-050-052-
     053-059-060-064-065.
MA...None.
VT...None.

&&

SYNOPSIS...MSE/Wasula
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...VTK
AVIATION...VTK
FIRE WEATHER...Wasula / MSE
HYDROLOGY...VTK/Wasula
Hazardous weather outlook, Aug 18, 3:52 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
352 PM EDT Sun Aug 18 2019

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047-048-051-054-058-061-063-
066-082>084-VTZ013>015-192000-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-Western Albany-
Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster-
Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
352 PM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, much of east central New York and southern
Vermont.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms will move across the area late
this afternoon and this evening. A few of the stronger storms will
produce strong winds, hail and torrential rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Monday afternoon and
evening,Tuesday afternoon and also on Wednesday. Any thunderstorm
will be capable of gusty winds and locally heavy rainfall which may
lead to water ponding on roadways and poor drainage flooding in low
lying areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this period.

NYZ049-050-052-053-059-060-064-065-192000-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-
352 PM EDT Sun Aug 18 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for the Capital District and mid-
Hudson Valley in east central New York.

.DAY ONE...This afternoon and tonight.

Scattered showers and thundertorms will move across the area late
this afternoon and this evening. The stronger storms will produce
strong winds, hail and torrential rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

Heat Advisory.

There is a chance of thunderstorms Monday afternoon and evening,
Tuesday afternoon and evening, and also on Wednesday. Any
thunderstorm will be capable of gusty winds and locally heavy
rainfall which may lead to water ponding on roadways and poor
drainage flooding in low lying areas.

The combination of heat and high humidity will allow heat index
values to reach 95 to 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MSE

In the hours before

Local storm report, Aug 18, 11:08 AM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1108 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      1 NE SCHENECTADY        42.81N  73.92W
08/17/2019                   SCHENECTADY        NY   TRAINED SPOTTER

            FLASH FLOODING REPORTED AT INTERSECTION OF PARKWOOD
            BLVD AND RUGBY RD.

0253 PM     TSTM WND DMG     GALWAY                  43.02N  74.03W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            REPORTS OF TREES AND WIRES DOWN IN THE TOWN OF GALWAY.
            TIME ESTIMATED BY RADAR.

0255 PM     TSTM WND DMG     1 SSW NISKAYUNA         42.81N  73.90W
08/17/2019                   SCHENECTADY        NY   NWS EMPLOYEE

            SEVERAL LARGE LIMBS DOWN ON WEST ALLEY IN THE CITY OF
            SCHENECTADY.

0255 PM     TSTM WND DMG     NISKAYUNA               42.82N  73.89W
08/17/2019                   SCHENECTADY        NY   SOCIAL MEDIA

            TREE DOWN NEAR THE NISKAYUNA HIGH SCHOOL.

0300 PM     FLASH FLOOD      SCHENECTADY             42.80N  73.93W
08/17/2019                   SCHENECTADY        NY   SOCIAL MEDIA

            STREET FLOODING IN THE CITY OF SCHENECTADY.

0300 PM     HAIL             SCHENECTADY             42.80N  73.93W
08/17/2019  M1.00 INCH       SCHENECTADY        NY   SOCIAL MEDIA

            DIME TO NICKLE SIZED HAIL IN THE CITY OF SCHENECTADY.

0325 PM     HEAVY RAIN       1 NNE HAWTHORNE HILL    42.80N  73.88W
08/17/2019  M2.60 INCH       SCHENECTADY        NY   NWS EMPLOYEE

            2.6 INCHES OF RAIN.

0400 PM     FLASH FLOOD      POLAND                  43.23N  75.06W
08/17/2019                   HERKIMER           NY   911 CALL CENTER

            FLOODING IN THE TOWNS OF POLAND AND NEWPORT. 2.5 FEET
            OF WATER ON ROADWAYS.

0455 PM     TSTM WND DMG     2 NE COBLESKILL         42.70N  74.46W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE AND WIRES DOWN.

0502 PM     TSTM WND DMG     1 NNE SCHOHARIE         42.68N  74.30W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE ON WIRES.

0507 PM     TSTM WND DMG     2 NNE ESPERANCE         42.80N  74.25W
08/17/2019                   SCHENECTADY        NY   SOCIAL MEDIA

            WIRES DOWN ON EATON CORNERS ROAD

0509 PM     TSTM WND DMG     3 N ESPERANCE           42.81N  74.25W
08/17/2019                   SCHENECTADY        NY   FIRE DEPT/RESCUE

            TREE AND WIRES DOWN.

0515 PM     TSTM WND DMG     ROTTERDAM               42.78N  73.95W
08/17/2019                   SCHENECTADY        NY   911 CALL CENTER

            TREE LIMB ON WIRES IN ROTTERDAM.

0515 PM     TSTM WND DMG     KNOX                    42.67N  74.12W
08/17/2019                   ALBANY             NY   911 CALL CENTER

            TREE DOWN IN KNOX.

0519 PM     TSTM WND DMG     3 SSW CORINTH           43.20N  73.85W
08/17/2019                   SARATOGA           NY   LAW ENFORCEMENT

            TREE AND POWERLINES DOWN IN ROADWAY.

0519 PM     TSTM WND DMG     1 SW NISKAYUNA          42.81N  73.91W
08/17/2019                   SCHENECTADY        NY   SOCIAL MEDIA

            MULTIPLE TREES SNAPPED AND BLOCKING ARDSLEY ROAD

0520 PM     TSTM WND DMG     3 NW GALWAY             43.05N  74.08W
08/17/2019                   SARATOGA           NY   LAW ENFORCEMENT

            TREE AND LINES DOWN IN ROADWAY.

0520 PM     TSTM WND DMG     CORINTH                 43.24N  73.83W
08/17/2019                   SARATOGA           NY   LAW ENFORCEMENT

            LINES DOWN IN THE ROADWAY.

0520 PM     TSTM WND DMG     3 WNW BERNE             42.64N  74.20W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            TREE AND WIRES DOWN.

0520 PM     TSTM WND DMG     BALLSTON LAKE           42.91N  73.87W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            A FEW TREES DOWN.

0524 PM     TSTM WND DMG     4 NW GANSEVOORT         43.23N  73.71W
08/17/2019                   SARATOGA           NY   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN ROADWAY.

0525 PM     TSTM WND DMG     MALTA                   42.99N  73.79W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            A FEW TREES DOWN.

0525 PM     TSTM WND DMG     CLIFTON PARK            42.85N  73.81W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            A FEW TREES DOWN.

0530 PM     TSTM WND DMG     SARATOGA SPRINGS        43.07N  73.78W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            MULTIPLE REPORTS OF TREES OF TREES AND WIRES DOWN
            THROUGHOUT SARATOGA COUNTY.

0530 PM     TSTM WND DMG     STILLWATER              42.95N  73.64W
08/17/2019                   SARATOGA           NY   911 CALL CENTER

            A FEW TREES DOWN IN STILLWATER.

0537 PM     TSTM WND DMG     1 N ESPERANCE           42.77N  74.26W
08/17/2019                   SCHOHARIE          NY   911 CALL CENTER

            WIRES DOWN.

0558 PM     HEAVY RAIN       EDINBURG                43.22N  74.13W
08/17/2019  M1.70 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

0600 PM     TSTM WND DMG     GRANVILLE               43.41N  73.26W
08/17/2019                   WASHINGTON         NY   911 CALL CENTER

            LIMBS ON WIRES IN GRANVILLE.

0605 PM     HEAVY RAIN       WELLS                   43.44N  74.32W
08/17/2019  M1.56 INCH       HAMILTON           NY   WEATHERNET6

            WEATHERNET6

0609 PM     TSTM WND DMG     5 E HUDSON FALLS        43.30N  73.48W
08/17/2019                   WASHINGTON         NY   911 CALL CENTER

            LIMBS DOWN ON WIRES IN KINGSBURY EAST OF HUDSON FALLS.

0621 PM     HEAVY RAIN       FISHHOUSE               43.14N  74.14W
08/17/2019  M1.00 INCH       FULTON             NY   WEATHERNET6

            WEATHERNET6

1043 PM     HEAVY RAIN       GILBOA                  42.42N  74.32W
08/17/2019  M1.00 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1045 PM     HEAVY RAIN       JEFFERSON               42.49N  74.60W
08/17/2019  M1.00 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1047 PM     HEAVY RAIN       RED HOOK                42.02N  73.88W
08/17/2019  M2.20 INCH       DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

1050 PM     HEAVY RAIN       GREENWHICH              43.13N  73.48W
08/17/2019  M1.55 INCH       WASHINGTON         NY   WEATHERNET6

            WEATHERNET6

1052 PM     HEAVY RAIN       LIVINGSTON              42.13N  73.79W
08/17/2019  M1.58 INCH       COLUMBIA           NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY1902723 ALY1902758 ALY1902724 ALY1902728 ALY1902726
ALY1902727 ALY1902725 ALY1902729 ALY1902741 ALY1902740 ALY1902753
ALY1902738 ALY1902731 ALY1902734 ALY1902732 ALY1902744 ALY1902733
ALY1902735 ALY1902742 ALY1902755 ALY1902736 ALY1902754 ALY1902757
ALY1902730 ALY1902756 ALY1902743 ALY1902745 ALY1902737 ALY1902746
ALY1902739 ALY1902747 ALY1902748 ALY1902749 ALY1902750 ALY1902751
ALY1902752

VTK
Special weather statement, Aug 18, 3:15 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albany NY
315 PM EDT Sun Aug 18 2019

NYZ038-182000-
Southern Herkimer-
315 PM EDT Sun Aug 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

At 314 PM EDT, a strong thunderstorm was located over Stittville, or
8 miles north of Utica, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Dolgeville, Ohio, Newport, Middleville, Poland, Cold Brook, Russia,
Fairfield, Norway, Curtis, Farrel Corner, Burrell Corners, Shedd
Corners, Hurricane, Old City, Grant, Gray, Black Creek Reservoir,
Carey Corners and Dillenbeck Corners.

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
      4325 7515 4326 7516 4330 7515 4330 7512
      4333 7509 4334 7499 4334 7485 4312 7476
      4309 7477 4308 7478 4311 7516
TIME...MOT...LOC 1914Z 269DEG 31KT 4322 7527

ROK
Special weather statement, Aug 18, 3:44 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albany NY
344 PM EDT Sun Aug 18 2019

NYZ033-038-082-182030-
Hamilton-Southern Herkimer-Northern Fulton-
344 PM EDT Sun Aug 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...CENTRAL
FULTON AND EAST CENTRAL HERKIMER COUNTIES...

At 344 PM EDT, a strong thunderstorm was located 12 miles northeast
of Little Falls, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Dolgeville, Mayfield, Stratford, Caroga Lake, Cranberry Creek, Caroga
Lake Public Campground.

LAT...LON 4326 7482 4334 7423 4307 7421 4307 7425
      4309 7428 4309 7444 4308 7448 4308 7460
      4312 7473 4311 7477 4308 7477 4308 7480
TIME...MOT...LOC 1944Z 265DEG 32KT 4319 7471

ROK
Local storm report, Aug 18, 4:24 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     NEWPORT                 43.19N  75.01W
08/18/2019                   HERKIMER           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1902759

OKEEFE
Local storm report, Aug 18, 4:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     MIDDLEVILLE             43.14N  74.97W
08/18/2019                   HERKIMER           NY   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1902760

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 10:39 PM EDTSpecial Weather StatementALYDutchess51 min
Aug 18, 3:00 PM EDTHeat AdvisoryALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more26 hr
Aug 18, 3:15 PM EDTSpecial Weather StatementALYOneida45 min
Aug 18, 3:28 PM EDTSevere Thunderstorm WarningALYHerkimer47 min
Aug 18, 3:44 PM EDTSpecial Weather StatementALYFulton46 min
Aug 18, 4:13 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer62 min
Aug 18, 4:54 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga66 min
Aug 18, 5:11 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga64 min
Aug 18, 5:20 PM EDTSevere Thunderstorm WarningALYMontgomery, Saratoga, Schenectady55 min
Aug 18, 6:12 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington63 min
Aug 18, 6:14 PM EDTSevere Thunderstorm WarningALYGreene, Ulster61 min
Aug 18, 6:27 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington63 min
Aug 18, 6:40 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie65 min
Aug 18, 7:05 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Saratoga, Schenectady, Schoharie55 min
Aug 18, 7:13 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington62 min
Aug 18, 7:19 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer, Ulster56 min
Aug 18, 7:31 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga59 min
Aug 18, 7:49 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess56 min
Aug 18, 7:52 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer53 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.